# SDR HALA20240621031

- Difficulty date: June 20, 2024
- Submitted: June 22, 2024
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55151
- Aircraft time: 38,576 hours, 61,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS INOP. REMOVED AND REPLCAED OVERWING EMERGENCY LIGHTS POWER SUPPLY PER AMM 33-51-05. OPS CHECK GOOD. OK FOR SERVICE
